Oscillation of second order nonlinear neutral differential equation


ŞENEL M. T. , Candan T.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.14, no.6, pp.1112-1117, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 6
  • Publication Date: 2012
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.1112-1117

Abstract

In this article, we present some criteria for the oscillation of the second order nonlinear neutral differential equation